Search dblp for Publications

export results for "Positive steady states in an epidemic model with nonlinear incidence rate"

 download as .bib file

@article{DBLP:journals/cma/GaoCRFW18,
  author    = {Xiaoyan Gao and
               Yongli Cai and
               Feng Rao and
               Shengmao Fu and
               Weiming Wang},
  title     = {Positive steady states in an epidemic model with nonlinear incidence
               rate},
  journal   = {Comput. Math. Appl.},
  volume    = {75},
  number    = {2},
  pages     = {424--443},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.camwa.2017.09.029},
  doi       = {10.1016/j.camwa.2017.09.029},
  timestamp = {Mon, 17 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/GaoCRFW18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics